# SDR S9BA200700024

- Difficulty date: November 12, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 7,940 hours, 25,820 cycles
- Engine: Pwa PT6A27
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT GENERATOR WOULD NOT COME ON-LINE AFTER START.  FERRIED AC BACK TO BASE SSB.  FOUND SHORTED WIRE ON GEN. FIELD RELAY DUE TO LACK OF HEAT SHRINK TUBING ON SOLDERED TERMINAL JOINT.
